# SDR COEA2017061143923

- Difficulty date: June 11, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,300 hours, 40,503 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: S52376201202
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR UPPER PAN HAS LEVEL 2 CORROSION AT THE AFT EXTERNAL CORNER.   REPAIRED IAW PCE-1014/17.
